Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 21, NWS Lincoln, IL

June 14, 2010Champaign County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 14, 2010, 3:58 PM CDT for Champaign County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 3:58 PM CDT (20:58 UTC)
Expired
Jun 14, 2010, 9:46 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Champaign County, IL

The radar

The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:15 PM CDTFLASH FLOODChampaign, IL4 TO 6 INCHES OF FLOWING WATER AT INTERSECTION OF SPRINGFIELD AND 6TH STREETS.
Jun 14, 5:40 PM CDTFLASH FLOODChampaign, ILMANY STREETS FLOODED. IN CHAMPAIGN/URBANA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WGUS53 KILX 142058
FFWILX
ILC019-150300-
/O.NEW.KILX.FF.W.0021.100614T2058Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1000 PM CDT.

* AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. DOPPLER RADAR ESTIMATED AROUND 1.5 INCHES IN 3O MINUTES
  FROM SOME OF THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHAMPAIGN...RANTOUL...GIFFORD...LAKE OF THE WOODS...MAHOMET...
  OGDEN...SAVOY...SEYMOUR...ST. JOSEPH...THOMASBORO AND URBANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4038 8795 4008 8795 3998 8846 4015 8846
      4034 8819

$$

GOETSCH
3 follow-up statements
244 
WGUS73 KILX 142121
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
421 PM CDT MON JUN 14 2010

ILC019-150300-
/O.CON.KILX.FF.W.0021.000000T0000Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN IL-
421 PM CDT MON JUN 14 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CHAMPAIGN COUNTY UNTIL
1000 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR INDICATED THAT RAINFALL ESTIMATED TOTALLY 2 TO 2.5 INCHES
OF RAIN IN THE PAST HOUR. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHAMPAIGN...RANTOUL...GIFFORD...LAKE OF THE WOODS...OGDEN...SAVOY...
SEYMOUR...ST. JOSEPH...THOMASBORO AND URBANA.

AT 415 PM...FLASH FLOODING WAS REPORTED BY A STORM SPOTTER...
WITH 4 TO 6 INCHES OF FLOWING WATER OVER THE ROAD AT THE 
INTERSECTION OF SPRINGFIELD AND 6TH STREETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4038 8795 4008 8795 3998 8846 4015 8846
      4034 8819

$$

GOETSCH
342 
WGUS73 KILX 142254
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
554 PM CDT MON JUN 14 2010

ILC019-150300-
/O.CON.KILX.FF.W.0021.000000T0000Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN IL-
554 PM CDT MON JUN 14 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CHAMPAIGN COUNTY UNTIL
1000 PM CDT...

AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING IN THE WARNED AREA.

COUNTY EMERGENCY MANAGEMENT REPORTED AT 540 PM...THAT MANY STREETS IN 
CHAMPAIGN AND URBANA WERE FLOODED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHAMPAIGN...
RANTOUL...GIFFORD...LAKE OF THE WOODS...OGDEN...SAVOY...SEYMOUR...ST.
JOSEPH...THOMASBORO AND URBANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4038 8795 4008 8795 3998 8846 4015 8846
      4034 8819

$$

GOETSCH
789 
WGUS73 KILX 150246
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
946 PM CDT MON JUN 14 2010

ILC019-150301-
/O.CAN.KILX.FF.W.0021.000000T0000Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN IL-
946 PM CDT MON JUN 14 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CHAMPAIGN COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF 
ADDITIONAL FLOODING IS OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 4038 8795 4008 8795 3998 8846 4015 8846
      4034 8819

$$

AUTEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:01 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 14, 3:01 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT MON JUN 14 2010

.DISCUSSION...
ISSUED 243 PM CDT MON JUN 14 2010

PROBLEM OF DAY IS SOUTHWEST UPPER FLOW AHEAD OF UPPER LOW...TROUGH
IN WEST PLAINS. SYSTEM MOVES THROUGH REGION ON TUESDAY...WITH
SECOND SYSTEM FOR FRIDAY.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT.
MOISTURE CHANNEL DATA SHOWS UPPER TROF IN THE EASTERN ROCKIES AND
PLUME OF DEEP MOISTURE IN SOUTHWEST FLOW FROM TX INTO
MO...IL...AND WI. AIRMASS UPSTABLE AHEAD OF PLUME OVER EASTERN MO
AND CENTRAL AND SOUTHERN IL. SHEAR IS NOT REAL GREAT BUT
INSTABILITY IN THE 3000 TO 3500 ML CAPE VALUE. EXPECT STORMS TO
FIRE IN THE EVENING AND OVERNIGHT IN UNSTABLE AIR.

AS THE UPPER TROUGH IN ROCKIES BEGINS TO SWING OUT ON
TUESDAY...AGAIN EXPECT STORMS IN THE SOUTHEAST 1/3 OF CWA.

LONG TERM...THURSDAY THROUGH MONDAY.
MODELS SIMILAR WITH THE EUR THE CHOICE. NEXT UPPER SYSTEM MOVES
ACROSS THE NORTHERN AREAS ON FRIDAY AND FRIDAY NIGHT...WITH A
CHANCE OF STORMS. INTO THE WEEKEND...STILL TO EARLY TO ADD CHANCE
OF PCPN WITH THE FRONT SOUTH OF REGION.

GOETSCH
&&

.AVIATION...
ISSUED 1210 PM CDT MON JUN 14 2010

BOUNDARY HAS PUSHED SOUTHEAST TO A NEAR DNV-MTO-3LF LINE WITH
GENERALLY EAST WINDS AND LOW TO MID CLOUDS NORTHWEST OF THE
BOUNDARY WILL LIKELY INHIBIT CONVECTION AND AM DOWNPLAYING
CONVECTION THE FURTHER A TERMINAL SITE IS FROM THE BOUNDARY. HAVE
ADJUSTED CIGS AND WINDS ACCORDINGLY. OTHERWISE ABUNDANT MOISTURE
WILL LIKELY LEAD TO SOME REDUCTIONS IN VSBYS LATE TONIGHT THOUGH
CLOUDS SHOULD PREVENT THEM FROM FALLING TOO FAR.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 14, 3:09 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CDT MON JUN 14 2010

ILZ028>031-037-038-042-048-051-152015-
LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL-
WOODFORD-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT
LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT
GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT
DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY
EARLY THIS EVENING,

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A
POTENTIAL THREAT.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ043-045-046-052>057-061>063-066>068-073-152015-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-SHELBY-
VERMILION-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY
FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS
EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING
AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE
AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE
AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE
EVENING HOURS.

ILZ027-036-040-041-047-049-050-152015-
CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT
LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT
GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT
DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY
EARLY THIS EVENING,

THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE ILLINOIS...
SPOON...AND SANGAMON RIVERS THIS WEEK. ADDITIONAL RAINFALL MAY ALSO
CAUSE FLOODING OF OTHER RIVERS AND STREAMS EARLY THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A
POTENTIAL THREAT.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044-152015-
PIATT-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY
FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS
EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING
AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE
AREA THIS EVENING.

THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE SANGAMON
RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF
OTHER RIVERS AND STREAMS EARLY THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE
AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE
EVENING HOURS.

ILZ071-072-152015-
CLAY-RICHLAND-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY
FRONT LINGERS ACROSS ILLINOIS.THUNDERSTORMS DEVELOPMENT IS
EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING
AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE
AREA THIS EVENING.

THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE LITTLE WABASH
RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF
OTHER RIVERS AND STREAMS EARLY THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE
AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THE EVENING
HOURS.

GOETSCH

In the hours before

Local storm report, Jun 14, 10:21 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 WNW EFFINGHAM         39.13N 88.59W
06/14/2010  M2.34 INCH       EFFINGHAM          IL   MESONET

            COCORAHS REPORT

0700 AM     HEAVY RAIN       4 E MONTROSE            39.17N 88.30W
06/14/2010  M1.44 INCH       JASPER             IL   MESONET

            COCORAHS REPORT

&&

DRH
Local storm report, Jun 14, 10:23 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1023 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       3 E PANA                39.39N 89.02W
06/14/2010  M2.00 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       MARIETTA                40.50N 90.39W
06/14/2010  M1.62 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
06/14/2010  M1.93 INCH       EDGAR              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 WNW EFFINGHAM         39.13N 88.59W
06/14/2010  M2.34 INCH       EFFINGHAM          IL   MESONET

            COCORAHS REPORT

0700 AM     HEAVY RAIN       4 E MONTROSE            39.17N 88.30W
06/14/2010  M1.44 INCH       JASPER             IL   MESONET

            COCORAHS REPORT

0800 AM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
06/14/2010  M1.82 INCH       COLES              IL   MESONET

            24 HOUR RAINFALL. SWOP REPORT.

&&

DRH
Special weather statement, Jun 14, 1:18 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
118 PM CDT MON JUN 14 2010

ILZ062-063-066>068-071>073-142300-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
118 PM CDT MON JUN 14 2010

...HEAT INDEX READINGS NEAR 100 DEGREES THIS AFTERNOON...

VERY MUGGY CONDITIONS EXIST OVER SOUTHEAST ILLINOIS THIS AFTERNOON
LEADING TO HEAT INDEX READINGS NEAR 100 DEGREES. RESIDENTS OF
SOUTHEAST ILLINOIS SHOULD LIMIT THEIR TIME OUTSIDE IF POSSIBLE AND
DRINK PLENTY OF LIQUIDS.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING SHOULD PROVIDE
SOME RELIEF FROM THE HEAT.

BARKER
Special weather statement, Jun 14, 3:14 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT MON JUN 14 2010

ILZ052>054-061-142115-
CHRISTIAN-MACON-MOULTRIE-SHELBY-
314 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ALERT FOR SHELBY...SOUTHEASTERN CHRISTIAN...
SOUTHERN MACON AND WESTERN MOULTRIE COUNTIES UNTIL 415 PM CDT...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ASSUMPTION...OR 13 MILES NORTHWEST OF
SHELBYVILLE...MOVING EAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  WESTERVELT...
  FINDLAY...
  BETHANY...

OTHER LOCATIONS AFFECTED INCLUDE...KIRKSVILLE AND EAGLE CREEK STATE
PARK.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3958 8914 3966 8892 3965 8882 3970 8882
      3973 8875 3921 8848 3922 8914
TIME...MOT...LOC 2014Z 256DEG 11KT 3952 8900

BARKER
Local storm report, Jun 14, 3:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       2 WSW CHAMPAIGN         40.10N 88.30W
06/14/2010  M0.91 INCH       CHAMPAIGN          IL   PUBLIC

            RAINFALL TOTAL IN 15 MINUTES.

&&

JRP
Local storm report, Jun 14, 3:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HEAVY RAIN       BETHANY                 39.64N 88.74W
06/14/2010  M1.00 INCH       MOULTRIE           IL   PUBLIC

            RAINFALL TOTAL IN 25 MINUTES. REPORTED BY WAND TV.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:15 PM CDTSpecial Weather StatementILXCumberland45 min
Jun 13, 7:42 PM CDTAreal Flood AdvisoryILXEffingham3 hr
Jun 13, 8:10 PM CDTFlash Flood WarningILXEffingham6 hr
Jun 13, 9:38 PM CDTRiver Flood WarningILXFulton, Knox4 days
Jun 13, 9:42 PM CDTRiver Flood WarningILXPiatt11 days
Jun 14, 11:07 AM CDTRiver Flood WarningILXClay, Richland8 days
Jun 14, 3:14 PM CDTSpecial Weather StatementILXShelby61 min
Jun 14, 3:26 PM CDTSevere Thunderstorm WarningILXShelby34 min
Jun 14, 3:51 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland54 min
Jun 14, 4:28 PM CDTAreal Flood AdvisoryILXChampaign, Douglas, Moultrie, Piatt5 hr
Jun 14, 4:32 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion58 min
Jun 14, 4:49 PM CDTSpecial Weather StatementILXClay, Richland41 min
Jun 14, 5:01 PM CDTFlash Flood WarningILXEdgar, Vermilion6 hr
Jun 14, 5:05 PM CDTSevere Thunderstorm WarningILXClay, Richland55 min
Jun 14, 5:35 PM CDTSevere Thunderstorm WarningILXLawrence40 min
Jun 14, 5:49 PM CDTAreal Flood AdvisoryILXClark, Coles, Douglas, Edgar4 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.